Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Serving in the army, hip joint pain, L4-L5 disc bulge. MRI, uric acid test done. Treatment?

i am male 33years and serving in army , i never can any type of accidents and others injurious so my hip joints pain when i am resting then i consult doctors my mri report is diffusion disc l4-l5 bulge my doctor suggested me to blood reports of uric acid , esr , serum now results of esr-20,uricacid -7.7 , serum -Nagitive then what kind of treatment can i take so i want to continues my physical activities
Asked On : Tue, 4 Sep 2012
Answers:  3 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Your pain in the hip is likely to be due to disc problem. This is a degenerative change in the lumbar spine and the symptoms are likely to decrease on taking pain killers with muscle relaxants. Regular physiotherapy will help in decreasing the further degeneration.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 4 Sep 2012
I find this answer helpful
Acupressure Specialist Dr. A.K.Sangal,M.D (Acu.&Mag.)'s  Response
Acupressure and Magnetotherapy;-
You r advice to take acupressure and magnetotherapy treatment from a specilist in your area in his clinic to reduce disc slip pain. howeve r u may put south pole of med. power magnet to paining place for half an hour twice a day for 10 days and report. FOr detail u may contact
Answered: Thu, 6 Sep 2012
I find this answer helpful
Acupressure Specialist Dr. A.K.Sangal,M.D (Acu.&Mag.)'s  Response
advice acupressure and magnetotherapy treatment to get ride, from aspecialist in your area or contact.
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor